# SDR SWAA2023050521003

- Difficulty date: March 26, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET ON AREA OF PANEL 192E AT BODY FAIRING 2023-212631<[01] REPLACED SUPPORT BRACKET LOCATED ON AREA OF PANEL 192E AT BODY FAIRING IAW B737-700 SRM 51-102 ITEM 9 AND B737-700 SRM 51-40-02.;[02] CORRECTED STEP 1  REPLACED SUPPORT BRACKET LOCATED ON AREA OF PANEL 192E AT BODY FAIRING IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02.;[03] JOB TASK CARD COMPLETED.
